# SDR GTIA040741

- Difficulty date: August 19, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AIRCRAFT SPEED APPROX 150 KNOTS THERE WAS NO DRAG 100 FEET AGL 12 DEGREE PITCH UPLEFT MAIN GEAR, GEAR WAS UP RED LIGHT STAYED ON AFTER GEAR RETRACTION GEAR DOOR OPEN LIGHT WAS NOT ON AND NOSE AND RIGHT MAIN GEAR LIGHTS NOT ON AT SPEED 200 KNOTS CLIMBING THROUGHOUT 3000 MSL CYCLED GEAR.  GEAR UP NORMAL DURING APPROACH TO LANDING WITH GEAR DOWN THREE GREEN THE GEAR DOOR OPEN LIGHT STAYED ON LONGER THAN NORMAL APPROX 180 KNOTS SPEED.  PERFORMED RIG CHECK OF LANDING GEAR CONTROL VALVE, JACK AND CYCLED GEAR.  (M)
